# SDR R61A2023031500186

- Difficulty date: February 25, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 46,285 hours, 27,976 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062571001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H HORIZONTAL STABILIZER , SUSPECTED CRACK FOUND ON RIB 10 UPPER FLANGE.  MAJOR.  CRACK CONFIRMED ON LH H-STAB RIB 10 UPPER FLANGE.  SEE AWS AND NDT REPORT TW038274-9 FOR DETAILS.  REPLACED RIB 10 ON TASK CARD 170EO-55-10-0004_1.  NO FURTHER ACTION REQUIRED
